# SDR SWAA2021072831587

- Difficulty date: November 20, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 16,399 hours, 7,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: E/E Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E ACCESS DOOR L/H SIDE LOWER STOP FITTING CRACKED / REMOVED AND REPLACED FWD E/E ACCESS DOOR L/H SIDE LOWER STOP FITTING PER CMM 52-48-01.AMT 104702INSP 49017
